# SDR SWIA200211447

- Difficulty date: November 10, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 2,554 hours, 2,002 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 1098047
- Part serial: 1011
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,521 hours, 1,979 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED AIR WILL NOT SWITCH FROM APU TO ENGINE BLEED AIR IN FLIGHT, THEN VERY HARD TO GET BACK ON APU BLEED.  RETURNED TO SLC.  REMOVED AND REPLACED APU LOAD CONTROL VALVE IAW MM 49-51-01.  RAN APU AND LT AND RT ENGINES.  ALL OPS CHECKS GOOD AT THIS TIME.
